# SDR SWAA2013032214014

- Difficulty date: March 11, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 21,066 hours, 12,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E SUPPORT ANGLE CRACKED ABOVE NR1 PYLON AFT TIP AT TRANSVERSE WEB ATTACH POINT.  REMOVED AND REPLACED ANGLE IAW SOPM.
